Vol. 8, No. 5, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
On the boundary value problem for the Schrödinger equation: compatibility conditions and global existence

Corentin Audiard

Vol. 8 (2015), No. 5, 1113–1143
Abstract

We consider linear and nonlinear Schrödinger equations on a domain Ω with nonzero Dirichlet boundary conditions and initial data. We first study the linear boundary value problem with boundary data of optimal regularity (in anisotropic Sobolev spaces) with respect to the initial data. We prove well-posedness under natural compatibility conditions. This is essential for the second part, where we prove the existence and uniqueness of maximal solutions for nonlinear Schrödinger equations. Despite the nonconservation of energy, we also obtain global existence in several (defocusing) cases.

On étudie des équations de Schrödinger linéaires et non linéaires sur un domaine Ω avec donnée initiale et condition au bord de Dirichlet non nulles. Dans une première partie on étudie le problème linéaire pour des données au bord dans des espaces de Sobolev anisotropes de régularité optimale par rapport aux données de Cauchy. On démontre la nature bien posée du problème avec les conditions de compatibilité naturelles à tout ordre de régularité. Ces résultats sont essentiels pour établir des résultats de type Cauchy–Lipschitz pour le problème non linéaire, ceux ci font l’objet de la deuxième partie. Malgré la non conservation de l’énergie, on obtient des solutions globales en dimension 2.

Keywords
boundary value problems, Schrödinger equation, global well-posedness, boundary data with sharp regularity
Mathematical Subject Classification 2010
Primary: 35A01, 35A02, 35Q41
Secondary: 35B45
Milestones
Received: 9 October 2014
Revised: 6 March 2015
Accepted: 15 April 2015
Published: 28 July 2015
Authors
Corentin Audiard
Laboratoire Jacques-Louis Lions
Sorbonne Universités
UPMC Univ Paris 06, UMR 7598
F-75005 Paris
France